Post to Forum

Will these 'stain marks' on my upper cheeks ever go away after receiving Radiesse injections to treat my tear troughs?

  • DA50
  • 11 months ago

I am now 6 wks post Radiesse injections that were administered just above my upper cheek bones to treat the tear trough area of my face.  I now know that most PS do not recommend this filler to be used in this area due to problems.....unfortunately for me, I guess this is one of them.  Can anyone please tell me if the 'slight staining' that appears to be a reddish/rusty color will ever go away?  At first, right after being injected I formed what appeared to be these raised fluid sacks that looked like I had festoons....then they went away and left me with these 'stain marks' on my skin.  It's not everywhere...just where the sacks had formed....which is bad enough, considering I never had them before the injections.  I'm afraid to try and do anything to them in fear of making them worse.....PLEASE HELP!  Do you think once the carrier gel dissolves completely they will too??  Thank you for any advice you can give......needless to say, I won't be getting injections to treat my tear troughs ever again.  I will go w/ plastic surgery for that area of my face.

Comments (2)

I saw you posted your question in the Q&A section. I hope the opinions the doctors shared helped.

Here is a similar Q&A that might provide more helpful info:

Darker Under Eye Circles After Radiesse

  • Reply
Had same reaction, I'm devastated! Told the doc he was using too much and argued with me, I have a tiny face, quite honestly probably didn't even need it. It's been 7 months and I am so depressed. Greedy doctor! I had black eyes for about two weeks and furthermore it was to enhance my cheeks, again didn't think I needed it, and it appears he did tear troughs!!!!
  • Reply